Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdraw, update - off it! not2late4u

Posted by winddancer on January 30, 2005, at 17:46:27

In reply to Re: Effexor Withdraw, update - off it! winddancer, posted by not2late4u on January 30, 2005, at 17:32:52

I'm not sure what the nausea is from - I was thinking it was from the Effexor and that I didn't notice it before because I was taking the Klonapin. Also, I know that Acupuncture can possibly cause some weird body feelings as your body does a bit of cleansing after the energy has been shifted. I just started a new job and there are some other new situations that I'm in besides that so I suppose it could be a reaction to the stress/anxiety - even though the job and other changes are very positive. I just want to feel good for awhile. I also just discontinued my HRT that I had been on for about 8-9 years, and that can create some various symptoms. Thanks for your quick response.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:winddancer thread:438006
URL: http://www.dr-bob.org/babble/20050128/msgs/450268.html